# SDR MALA110005

- Difficulty date: January 12, 2011
- Submitted: January 14, 2011
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 17,811 hours, 15,953 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bracket
- Part number: 7455025
- Part serial: 1110
- Condition: Damaged
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SOON AFTER ROTATION (PROBABLY GEAR HANDLE SELECTED UP) "PARK BRAKE SOV" CAUTION ILLUMINATED. RAN EMERG NON NORMAL. LOUD DRAGGING NOISE ASSOCIATED. WHEN SELECTED GEAR DOWN FOR LANDING LIGHTS WENT OUT BUT NOTHING HAPPENED.  DID NOT NOTICE GEAR DOWN INDICATION BUT WE THINK THE GEAR NEVER CAME UP WITH GEAR HANDLE SELECTED UP. REPLACED BRACKET PN 16215-105 REF CMM 32-20-01. ADJUSTED NLG CTR/EXTEND PROX SENSOR IAW AMM 32-16-05. (45-55). ALSO REPLACED LANDING GEAR CONTROL HANDLE IAW AMM 32-31-01. GEAR EXTENSION RETRACTION TEST GOOD IAW AMM 32-30-00.
